MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT DELIVERY DEVICE (LDD)

RXSIGHT, INC. LIGHT DELIVERY DEVICE (LDD)
Model Number 61002-006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Keratitis (1944)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing serial number was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #:(b)(4).
 
Event or Problem Description
A site reported to rxsight that a patient presented with signs and symptoms of herpes simplex virus (hsv) reactivation in both eyes on (b)(6) 2025, following the first light treatment that was performed on (b)(6) 2025.The patient was prescribed antiviral and antibiotic medication to treat the infection, which resolved thereafter.

Brand Name
LIGHT DELIVERY DEVICE (LDD)
Common Device Name
LIGHT DELIVERY DEVICE (LDD)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key23439270
Report Number3012712027-2025-00378
Device Sequence Number11957909
Product Code PZK
UDI-Device Identifier00818806020029
UDI-Public00818806020029
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number61002-006
Device Catalogue Number61002-006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown